# SDR SWIA202264096

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 41,016 hours, 36,959 cycles
- Engine: Ge CF343B1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE AFT MOUNT THRUST FITTING APPEARS TO BE WORN   (FILED CLOSED)   REMOVED AND REPLACED THE RH ENGINE AFT THRUST FITTING IN REFERENCE TO AMM: 71-22-01. / TORQUE WRENCH INFO:  / S/N: 1021102692 DUE: 7/2022
